CSpace

Browse/Search Results:  1-10 of 16 Help

Selected(0)Clear Items/Page:    Sort:
Equilibrium Solutions of Multiperiod Mean-Variance Portfolio Selection 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2020, 卷号: 65, 期号: 4, 页码: 1716-1723
Authors:  Ni, Yuan-Hua;  Li, Xun;  Zhang, Ji-Feng;  Krstic, Miroslav
Favorite  |  View/Download:7/0  |  Submit date:2020/05/24
Portfolios  Optimal control  Nickel  Covariance matrices  Optimization  Indexes  Multiperiod mean-variance portfolio selection  stochastic linear-quadratic (LQ) control  time inconsistency  
Chebyshev center of the intersection of balls: complexity, relaxation and approximation 期刊论文
MATHEMATICAL PROGRAMMING, 2020, 页码: 29
Authors:  Xia, Yong;  Yang, Meijia;  Wang, Shu
Favorite  |  View/Download:6/0  |  Submit date:2020/05/24
Chebyshev center  Minimax  Nonconvex quadratic optimization  Semidefinite programming  Strong duality  Linear programming  Approximation  Complexity  
Gradient methods exploiting spectral properties 期刊论文
OPTIMIZATION METHODS & SOFTWARE, 2020, 页码: 25
Authors:  Huang, Yakui;  Dai, Yu-Hong;  Liu, Xin-Wei;  Zhang, Hongchao
Favorite  |  View/Download:6/0  |  Submit date:2020/05/24
Gradient methods  spectral property  Barizilai-Borwein method  linear convergence  quadratic optimization  bound constrained optimization  
Smoothing quadratic regularization method for hemivariational inequalities 期刊论文
OPTIMIZATION, 2020, 页码: 24
Authors:  Zhang, Yanfang;  Dai, Yu-Hong;  Han, Weimin;  Li, Zhibao
Favorite  |  View/Download:5/0  |  Submit date:2020/05/24
Hemivariational inequality  contact mechanics  nonmonotone  nonsmooth optimization problem  smoothing quadratic regularization  
QUADRATIC GROWTH CONDITIONS FOR CONVEX MATRIX OPTIMIZATION PROBLEMS ASSOCIATED WITH SPECTRAL FUNCTIONS 期刊论文
SIAM JOURNAL ON OPTIMIZATION, 2017, 卷号: 27, 期号: 4, 页码: 2332-2355
Authors:  Cui, Ying;  Ding, Chao;  Zhao, Xinyuan
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
matrix optimization  spectral functions  quadratic growth conditions  metric sub regularity  augmented Lagrangian function  fast convergence rates  
Asymptotic Perturbation Bounds for Probabilistic Model Checking with Empirically Determined Probability Parameters 期刊论文
IEEE TRANSACTIONS ON SOFTWARE ENGINEERING, 2016, 卷号: 42, 期号: 7, 页码: 623-639
Authors:  Su, Guoxin;  Feng, Yuan;  Chen, Taolue;  Rosenblum, David S.
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Asymptotic perturbation bound  discrete-time Markov chain  numerical iteration  optimization  parametric Markov chain  perturbation analysis  probabilistic model checking  quadratic programming  
ULTIMATE BOUND ESTIMATION OF A CLASS OF HIGH DIMENSIONAL QUADRATIC AUTONOMOUS DYNAMICAL SYSTEMS 期刊论文
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 2011, 卷号: 21, 期号: 9, 页码: 2679-2694
Authors:  Wang, Pei;  Li, Damei;  Wu, Xiaoqun;  Lu, Jinhu;  Yu, Xinghuo
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Ultimate bound estimation  high dimensional quadratic autonomous systems  chaos  optimization  
On the use of simplex methods in constructing quadratic models 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2007, 卷号: 50, 期号: 7, 页码: 913-924
Authors:  Zhou, Qing-hua
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
unconstrained optimization  trust region method  quadratic model  Lagrange function  simplex methods  direct methods  
A new SQP-filter method for solving nonlinear programming problems 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2006, 卷号: 24, 期号: 5, 页码: 609-634
Authors:  Duoquan Li
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
nonlinear programming  sequential quadratic programming  filter  restoration phase  Maratos affects  global convergence  multi-objective optimization  quadratic programming subproblem  
On KKT points of homogeneous programs 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2006, 卷号: 130, 期号: 2, 页码: 367-374
Authors:  Zhao, Y. B.;  Li, D.
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
homogeneous programming  KKT points  quadratic optimization